Advanced Search
MyIDEAS: Login to follow this author

Alfred Müller

Contents:

This is information that was supplied by Alfred Müller in registering through RePEc. If you are Alfred Müller , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name: Alfred
Middle Name:
Last Name: Müller
Suffix:

RePEc Short-ID: pml4

Email:
Homepage: http://www.stat.math.uni-siegen.de/~mueller/
Postal Address:
Phone:

Affiliation

Universität Siegen, Fachbereich Mathematik
Homepage: http://www.mathematik.uni-siegen.de
Location: Germany

Works

as in new window

Working papers

  1. Alfred Müller & Marco Scarsini, 2003. "Archimedean Copulae and Positive Dependence," ICER Working Papers - Applied Mathematics Series 25-2003, ICER - International Centre for Economic Research.
  2. Taizhong Hu & Alfred Müller & Marco Scarsini, 2002. "Some Counterexamples in Positive Dependence," ICER Working Papers - Applied Mathematics Series 28-2003, ICER - International Centre for Economic Research, revised Jul 2003.
  3. Alfred Mueller, 1996. "Another tale of two tails: On characterizations of comparative risk," Working Papers 025, Risk and Insurance Archive.
  4. Alfred Mueller, 1996. "Comparing Risks with Unbounded Distributions," Working Papers 026, Risk and Insurance Archive.

Articles

  1. Müller, Alfred & Scarsini, Marco, 2012. "Fear of loss, inframodularity, and transfers," Journal of Economic Theory, Elsevier, vol. 147(4), pages 1490-1500.
  2. Barz, Christiane & Müller, Alfred, 2012. "Comparison and bounds for functionals of future lifetimes consistent with life tables," Insurance: Mathematics and Economics, Elsevier, vol. 50(2), pages 229-235.
  3. Bauerle, Nicole & Muller, Alfred, 2006. "Stochastic orders and risk measures: Consistency and bounds," Insurance: Mathematics and Economics, Elsevier, vol. 38(1), pages 132-148, February.
  4. Müller, Alfred & Scarsini, Marco, 2005. "Archimedean copulæ and positive dependence," Journal of Multivariate Analysis, Elsevier, vol. 93(2), pages 434-445, April.
  5. Markus Burger & Bernhard Klar & Alfred Muller & Gero Schindlmayr, 2004. "A spot market model for pricing derivatives in electricity markets," Quantitative Finance, Taylor & Francis Journals, vol. 4(1), pages 109-122.
  6. Alfred Müller & Marco Scarsini, 2002. "Even Risk-Averters may Love Risk," Theory and Decision, Springer, vol. 52(1), pages 81-99, February.
  7. Muller, Alfred & Scarsini, Marco & Shaked, Moshe, 2002. "The Newsvendor Game Has a Nonempty Core," Games and Economic Behavior, Elsevier, vol. 38(1), pages 118-126, January.
  8. Muller, Alfred & Pflug, Georg, 2001. "Asymptotic ruin probabilities for risk processes with dependent increments," Insurance: Mathematics and Economics, Elsevier, vol. 28(3), pages 381-392, June.
  9. Alfred Müller, 2001. "Stochastic Ordering of Multivariate Normal Distributions," Annals of the Institute of Statistical Mathematics, Springer, vol. 53(3), pages 567-575, September.
  10. Müller, Alfred, 2001. "Bounds for optimal stopping values of dependent random variables with given marginals," Statistics & Probability Letters, Elsevier, vol. 52(1), pages 73-78, March.
  11. Müller, Alfred & Scarsini, Marco, 2000. "Some Remarks on the Supermodular Order," Journal of Multivariate Analysis, Elsevier, vol. 73(1), pages 107-119, April.
  12. Muller, Alfred, 2000. "Expected utility maximization of optimal stopping problems," European Journal of Operational Research, Elsevier, vol. 122(1), pages 101-114, April.
  13. Muller, Alfred, 1998. "Another Tale of Two Tails: On Characterizations of Comparative Risk," Journal of Risk and Uncertainty, Springer, vol. 16(2), pages 187-97, May-June.
  14. Muller, Alfred, 1998. "Comparing risks with unbounded distributions," Journal of Mathematical Economics, Elsevier, vol. 30(2), pages 229-239, September.
  15. Muller, Alfred, 1997. "Stop-loss order for portfolios of dependent risks," Insurance: Mathematics and Economics, Elsevier, vol. 21(3), pages 219-223, December.
  16. Muller, Alfred, 1996. "Orderings of risks: A comparative study via stop-loss transforms," Insurance: Mathematics and Economics, Elsevier, vol. 17(3), pages 215-222, April.

Statistics

Most cited item

Most downloaded item (past 12 months)

Access and download statistics for all items

Co-authorship network on CollEc

Corrections

For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Alfred Müller should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.